# SDR CALA2022090502274

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737
- Aircraft serial: 31643
- Aircraft time: 37,353 hours, 13,301 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Part number: NA
- Condition: Missing
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 ONE STATIC DISCHARGER MISSING AT RIGHT HORIZONTAL STAB. INSTALLED STATIC DISCHARGER AT RIGHT HORIZONTAL STAB.
